MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number P2599N
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The voalte nurse call system provides a comprehensive communication and information system that places patient calls, staff calls as well as emergency and code calls.The system provides an annunciation of these calls at both room locations and primary(dedicated) nurse call stations.The voalte nurse call system also has an option for secondary notification calls to customers provided third-party products (e.G cell phones) where calls may also be forwarded.The secondary notification workflows are options offered to the facilities that the facility may or may not choose to implement as an add on to their primary notifications, depending on their facility¿s design and needs.The nurse call system secondary notification provides visual and/or audible event alert notification via customer designated nurse call communication devices.The location of these devices can be at a specific console in pbx department, a staff station located in a break room or hallway, mobile phones, etc.The customer preference/request at the time of the initial integration.The baxter technician thoroughly inspected the nurse call device and was unable to duplicate the reported issue.The nurse call device functioned as designed.However, if the reported event of a code blue not alerting were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
A customer contacted technical service to report that nurse call servercode calls were not alerting at primary console.There were no other devices reported to be involved.The reporter did not communicate this event to another baxter department or authority.

Brand Name
VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25515068
Report Number2027454-2026-00082
Device Sequence Number21461635
Product Code ILQ
UDI-Device Identifier00887761995079
UDI-Public(01)00887761995079
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599N
Device Catalogue NumberP2599NNCSERVER
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown